for Journals by Title or ISSN
for Articles by Keywords
help
Followed Journals
Journal you Follow: 0
 
Sign Up to follow journals, search in your chosen journals and, optionally, receive Email Alerts when new issues of your Followed Jurnals are published.
Already have an account? Sign In to see the journals you follow.
Journal of Modern Mathematics Frontier
   Follow    
  This is an Open Access Journal Open Access journal
     ISSN (Print) 2227-3743 - ISSN (Online) 2227-3751
     Published by Science and Engineering Publishing Company Homepage  [46 journals]
  • The Convergence Properties of the Credibility Distribution Sequence of
           Fuzzy Variables

    • Abstract: The Convergence Properties of the Credibility Distribution Sequence of Fuzzy Variables
      Pages 24-27
      Author Sheng M
      In the paper, the convergence properties of the credibility distribution sequence of fuzzy variables are discussed based on credibility theory. We obtained that every credibility distribution sequence has a subsequence and the credibility distribution sequence converges uniformly when the credibility distribution sequence converges to some special credibility distribution functions at its every continuous points.
      PubDate: 2014-03
       
  • A Note on Exponentiated F-geometric Distributions

    • Abstract: A Note on Exponentiated F-geometric Distributions
      Pages 18-23
      Author Hamid BidramS. Marzieh Alav
      Let X_1,X_2,… X_(N )be a random sample from an absolutely continuous distribution F, where N has a geometric distribution and is independent of Xi’s. In recent years, several compound distributions, called F-geometric distributions, have been generated by the smallest or largest order statistic of Xi’s in the literature. Further, exponentiated F-geometric (EFG) distributions, belonging to the resilience parameter family, have been introduced by some authors recently. In this paper, using Rohatgi’s (1987) results, we firstly obtain a simple closed form for the cumulative distribution function of the rth order statistic of Xi’s and reveal a relationship between it and EFG distributions. Finally, a new EFG distribution with its application in data modeling is introduced.
      PubDate: 2014-03
       
  • Reliability Models for Stress Sequence Loading

    • Abstract: Reliability Models for Stress Sequence Loading
      Pages 1-11
      Author Elsayed A. ElsayedMichael Koskulic
      In reliability analysis, the models used to aggregate the effect of time-varying stresses are generally invariant to the order of stress application, or stress sequence. A model is referred to as being insensitive to the stress sequence if the application of stress for units of time followed by stress for units of time is equivalent to applying stress for units of time followed by stress for units of time in terms of the estimated reliability at the end of the test. The use of such insensitive models may lead to inaccurate reliability estimation when units are subject to stress sequencing. This paper proposes new classes of reliability models that have the ability to account for the stress sequence effect based on Exponential and Weibull models. This effect has been extensively investigated in the analysis of fatigue testing, and models from this area are first reviewed. The optimal design of a test plan for the estimation of the parameters of reliability models subject to stress sequence is examined under type I censoring. General guidelines for conducting the test are also discussed.
      PubDate: 2014-03
       
  • New Application of Differential Transformation Method for Improved
           Boussinesq Equation

    • Abstract: New Application of Differential Transformation Method for Improved Boussinesq Equation
      Pages 12-17
      Author S. MahmoudvandB. Soltanalizade
      In this paper, the Differential Transformation Method (DTM) has been applied to find the exact solution of the improved Boussinesq equation by means of the known forms of the series solutions. In addition, a numerical test is presented to demonstrate the effectiveness and efficiency of the proposed method. The results prove that the DTM is one of the powerful techniques for linear and nonlinear equations.
      PubDate: 2014-03
       
 
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
Fax: +00 44 (0)131 4513327
 
About JournalTOCs
API
Help
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-2014